# SDR CALA2023090502715

- Difficulty date: August 26, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 86,234 hours, 18,560 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Isolation Valve
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Rh
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AROUND 60 KNOTS DUE TO R ISLN VALVE DISPLAYING UNABLE TO DUPLICATE THE CONDITION, HIGH POWER ENGINE RUN WAS PERFORMED BY U101442 NO DEFECTS NOTED DURING THE RUN NO EICAS OR LIGHTS ON ISLN VALVES , AIRCRAFT GOOD FOR SERVICE
